Aa
MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Aa
A
A
A
Close
Avatar universal

Mirtazapine withdrawal + Lexapro

I have panic disorder with General anxiety.
I had taken mirtazapine 45mg and I think 60mg at one point over 10 years.
Due to a big relapse of major daily panic attacks and severe nausea a Psychiatrist changed me over to  escalitopran but left me on 7.5mg of mirtazapine for sleep.

For approx 3 years I've been on 20mg of  escalitopran  and 7.5mg of mirtazapine but doctors keep asking to remove the mirtazapine. Lately I have been quite Nausea each day and wondering if its the two drugs interacting?
I am now trying to remove the mirtazapine and cut the 7.5mg cold turkey and was awake all night not having it and severe panic attacks in the night and during the day with severe nausea.  So now Im trying to take a 1/4 tablet of mirtazapine which is approx 3.75mg.
How should I go about this? I do have a doctor appointment booked as I think withdrawal is already an issue.

1 Responses
Sort by: Helpful Oldest Newest
Avatar universal
The package label says "Do not stop taking this medicine abruptly" so you should have asked your doc about how to taper off it. Your pharmacist can help if you haven't seen your doctor yet.
Helpful - 0

You are reading content posted in the Anxiety Community

Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1716862802
Arlington, WA
Learn About Top Answerers
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?